Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 91, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2008, 8:07 PM MDT for Perkins County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 8:07 PM MDT (02:07 UTC)
- Expired
- Jun 1, 2008, 8:45 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Perkins County, NE
The radar
The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:15 PM MDT | HAIL 1.75 | 4 N Brandon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 020207
SVRLBF
NEC135-020245-
/O.NEW.KLBF.SV.W.0091.080602T0207Z-080602T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM MDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 845 PM MDT
* AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11
MILES NORTH OF VENANGO...OR 10 MILES SOUTH OF BIG SPRINGS...AND
MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VENANGO BY 825 PM MDT...
BRANDON BY 830 PM MDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4070 10205 4100 10206 4099 10194 4080 10170
4070 10168
TIME...MOT...LOC 0207Z 320DEG 21KT 4089 10207
$$
MASEK2 follow-up statements
000
WWUS53 KLBF 020225
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT SUN JUN 1 2008
NEC135-020245-
/O.CON.KLBF.SV.W.0091.000000T0000Z-080602T0245Z/
PERKINS NE-
825 PM MDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WESTERN PERKINS COUNTY...
AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BRANDON...OR 11 MILES WEST OF GRANT...MOVING SOUTHEAST
AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHWESTERN PERKINS COUNTY THROUGH 845 PM MDT
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4070 10205 4100 10206 4099 10194 4080 10170
4070 10168
TIME...MOT...LOC 0225Z 313DEG 38KT 4080 10189
$$
MASEK000
WWUS53 KLBF 020244
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT SUN JUN 1 2008
NEC135-020254-
/O.EXP.KLBF.SV.W.0091.000000T0000Z-080602T0245Z/
PERKINS NE-
844 PM MDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS COUNTY WILL
EXPIRE AT 945 PM CDT/845 PM MDT/...
A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTH CENTRAL PERKINS
COUNTY.
LAT...LON 4070 10205 4100 10206 4099 10194 4080 10170
4070 10168
TIME...MOT...LOC 0244Z 313DEG 38KT 4066 10170
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:39 PM MDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jun 1, 1:39 PM MDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 239 PM CDT SUN JUN 1 2008 .DISCUSSION... TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A FINAL CHECK. FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN 2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2. ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS EVENING. FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED. TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY... PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE. HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB. THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST. FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY. OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS 1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE. HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT VALENTINE. && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/MJM
Hazardous weather outlook, Jun 1, 1:53 PM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CDT SUN JUN 1 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-022000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 253 PM CDT SUN JUN 1 2008 /153 PM MDT SUN JUN 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT PASSING THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS OVER WESTERN AND NORTH CENTRAL NEBRASKA. WITH VERY UNSTABLE CONDITIONS AHEAD OF THE SYSTEM...SOME SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH THE LATE EVENING HOURS. THEN...THE STORMS WILL BECOME ORGANIZED INTO A SYSTEM AND HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL BECOME THE PRIMARY RISK. UNTIL THEN...LARGE HAIL AND DAMAGING WIND ARE THE PRIMARY RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA. LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN FUTURE OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND MAY BE NEEDED AGAIN MONDAY EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 1, 4:01 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ELI 42.94N 101.44W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 6:55 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 20 NNE HAY SPRINGS 42.95N 102.54W
06/01/2008 E1.00 INCH SHERIDAN NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 7:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 7 NNW ANSELMO 41.71N 99.92W
06/01/2008 E0.88 INCH CUSTER NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 7:46 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 19 NW BROWNLEE 42.48N 100.89W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 7:50 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM FUNNEL CLOUD 6 W BIG SPRINGS 41.06N 102.19W
06/01/2008 DEUEL NE PUBLIC
A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.
&&
JSWEETLocal storm report, Jun 1, 7:52 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 10 ENE CHAPPELL 41.15N 102.29W
06/01/2008 E1.00 INCH DEUEL NE PUBLIC
&&
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:08 PM MDT | Tornado Warning | LBF | Garden | 52 min |
| Jun 1, 6:35 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Jun 1, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| Jun 1, 6:51 PM MDT | Tornado Warning | LBF | Deuel, Garden | 24 min |
| Jun 1, 7:14 PM MDT | Tornado Warning | LBF | Deuel | 46 min |
| Jun 1, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 1, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| Jun 1, 7:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 33 min |
| Jun 1, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 50 min |
| Jun 1, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 15 min |
| Jun 1, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 21 min |
| Jun 1, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 55 min |
| Jun 1, 11:51 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 54 min |
| Jun 2, 12:05 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 25 min |
| Jun 2, 12:22 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 53 min |
| Jun 2, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 2, 1:08 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 67 min |
| Jun 2, 1:24 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 66 min |
| Jun 2, 2:11 AM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker, McPherson | 49 min |
| Jun 2, 2:16 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 59 min |
| Jun 2, 2:54 AM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 55 min |
| Jun 2, 3:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup, Wheeler | 63 min |
| Jun 2, 5:12 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Jun 2, 12:09 PM MDT | Flash Flood Watch | LBF | Boyd, Chase, Frontier, Hayes, Holt, Keith and 3 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.